Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2015, 7:00 PM MDT for Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 7:00 PM MDT (01:00 UTC)
- Expired
- Jul 2, 2015, 9:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 3022 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274
WGUS55 KABQ 030100
FFWABQ
NMC043-030300-
/O.NEW.KABQ.FF.W.0025.150703T0100Z-150703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 900 PM MDT
* AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. FLASH FLOODING IS LIKELY ALONG PORTIONS OF HIGHWAY 197 AND
550 SOUTHWEST OF CUBA. SAN ISIDRO AND CANON MEDIO WASHES WILL BE
IMPACTED. BETWEEN 2 TO 4 INCHES HAS FALLEN IN THE WARNED AREA AND
BETWEEN 1 TO 2 INCHES FELL THE DAY BEFORE.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
SANDOVAL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3597 10693 3584 10691 3590 10717 3601 10708
$$
502 follow-up statements
984 WGUS75 KABQ 030138 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 738 PM MDT THU JUL 2 2015 NMC043-030300- /O.CON.KABQ.FF.W.0025.000000T0000Z-150703T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL- 738 PM MDT THU JUL 2 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTH CENTRAL SANDOVAL COUNTY... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT RAIN ACROSS THE WARNED AREA BUT WATER FLOW WITHIN THE ARROYOS BETWEEN HIGHWAY 197 AND 550 SOUTHWEST OF CUBA SHOULD CONTINUE TO BE RUNNING HIGH. FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL SANDOVAL COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. && LAT...LON 3597 10693 3584 10691 3590 10717 3601 10708 $$ 50
819 WGUS75 KABQ 030256 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 856 PM MDT THU JUL 2 2015 NMC043-030303- /O.EXP.KABQ.FF.W.0025.000000T0000Z-150703T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL- 856 PM MDT THU JUL 2 2015 ...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SANDOVAL COUNTY WILL EXPIRE AT 900 PM MDT... THE HEAVY RAIN DETECTED EARLIER THIS EVENING HAS ENDED. HOWEVER...PONDING OF WATER IN LOW LYING AREAS AND FLOWS OF WATER IN AREA DRAINAGES OR OVER LOW WATER CROSSINGS MAY STILL OCCUR FOR THE REST OF THIS EVENING. LAT...LON 3597 10693 3584 10691 3590 10717 3601 10708 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:08 PM MDT, 52 minutes earlier.
Area forecast discussion, Jul 2, 6:08 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 PM MDT THU JUL 2 2015 .AVIATION... 00Z TAF CYCLE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE CURRENTLY ONGOING OVER NORTHERN AND CENTRAL NEW MEXICO...AND THE EVENING SHOULD REMAIN ACTIVE WITH SOME STORMS LIKELY EVEN SUSTAINING AFTER MIDNIGHT INTO THE EARLY MORNING HOURS FRIDAY. A VERY MOIST AIR MASS IS IN PLACE...SO DOWNPOURS WILL QUICKLY REDUCE CEILINGS/VISIBILITIES TO MVFR CATEGORIES AND PERHAPS BRIEFLY TO IFR CATEGORY. DOWNBURST WINDS AND SMALL HAIL WILL ALSO ACCOMPANY ANY STORMS. LITTLE IF ANY STORM ACTIVITY WILL BE FOUND IN THE NORTHEASTERN PLAINS OF NEW MEXICO...BUT ELSEWHERE THE COVERAGE OF STORMS WILL BE FAIRLY HIGH. STORMS SHOULD GRADUALLY SUBSIDE INTO THE EARLY MORNING HOURS...AND AFTER A LULL IN ACTIVITY DURING THE LATE MORNING NEW STORMS WILL REDEVELOP IN THE AFTERNOON FRIDAY. 52 && .PREV DISCUSSION...325 PM MDT THU JUL 2 2015... .SYNOPSIS... OF THIS WEEK. THE UPPER LEVEL HIGH PRESSURE CENTER WILL FOCUS WEST OF NEW MEXICO THROUGH FRIDAY AND MOVE STORMS SOUTHWARD. THE STRONG STORMS WILL HAVE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. THE UPPER HIGH CENTER WILL THEN DRIFT EAST OVER NEW MEXICO AND WEAKEN THROUGH THE WEEKEND. STORM MOTIONS WILL BECOME NEARLY STATIONARY UNDER THE HIGH CENTER AND CONTINUE TO PRODUCE HEAVY RAINFALL. BY NEXT WEEK...THE UPPER HIGH WILL MOVE EAST INTO TEXAS AND DELIVER A MORE TRADITIONAL SOUTH TO NORTH MONSOON FLOW FOR CENTRAL AND WESTERN NEW MEXICO. && .DISCUSSION... ACROSS NM WEDNESDAY HAS WEAKENED TO 592DM WHILE REORGANIZING WEST INTO AZ. DEEPER MOISTURE AND INSTABILITY HAS ALSO WORKED INTO THE AREA...WHICH IS EVIDENT ON THE LATEST RADAR TRENDS AS STRONG STORMS ARE FIRING UP. THE LATEST HRRR/5KM WRF/SPC SSEO/AND NAM12 ARE STILL ADVERTISING A VERY ACTIVE PERIOD THRU THIS EVENING. EXPECT STORMS TO ORGANIZE SOUTH-SOUTHWESTWARD INTO THE RIO GRANDE VALLEY AND THE NEARBY HIGH TERRAIN THROUGH 6PM. AN AREA OF STRATIFORM RAIN MAY RESULT FROM EASTERN CIBOLA AND CATRON COUNTIES EAST ACROSS SOCORRO AND LINCOLN COUNTIES BY LATE EVENING. WILL LEAVE THE FLASH FLOOD WATCH AS IS FOR A GOOD PORTION OF NORTHERN AND CENTRAL NM. FRIDAY THROUGH SUNDAY ALSO LOOK VERY ACTIVE WITH OVERALL LITTLE CHANGE EXPECTED TO THE PATTERN OF MOIST INSTABILITY. ORIGINALLY A DOWNTICK WAS ANTICIPATED FOR SATURDAY AND SUNDAY...THEN MODELS TRENDED LATER INTO SUNDAY...NOW IT APPEARS THAT TREND IS PROGGED BY MONDAY. THE MOISTURE IS HERE TO STAY AND THERE IS NO REASON TO BELIEVE OTHERWISE...SO HAVE KEPT HIGH CHANCE TO LIKELY POPS IN ALL PERIODS THROUGH NEXT WEEK WHILE THE HIGH REORGANIZES SOUTH AND/OR EAST OF NM. STORM MOTIONS THROUGH THE MULTI-DAY PERIOD WILL BE SLOW WITH PWAT VALUES HOVERING BETWEEN 1 AND 1.3 INCHES. THE LOCALLY HEAVY RAIN THREAT WITH ISOLATED FLASH FLOODING WILL CONTINUE FOR AT LEAST THE REMAINDER OF NEXT WEEK. GUYER && .FIRE WEATHER...CONTINUE FOR THE NEXT 7 DAYS. PRECIPITABLE WATER VALUES ALREADY VARYING AROUND 1 TO 1.25 INCHES WILL REMAIN HIGH THROUGH THE WEEKEND...THEN SPIKE EVEN HIGHER TO AROUND 1.5 INCHES ACROSS EASTERN AREAS MONDAY AND TUESDAY. DUE TO THESE HIGH PWATS AND SLOW STORM MOTIONS THAT ARE ANTICIPATED...THE POTENTIAL EXISTS FOR HEAVY RAIN AND FLASH FLOODING. PWATS MAY DECREASE SOME WEDNESDAY. THE MID LEVEL HIGH PRESSURE SYSTEM CENTERED NORTHWEST OF NM AND NORTHERLY FLOW ALOFT WILL CONTINUE TO STEER A MOIST BACK DOOR COLD FRONT SOUTHWESTWARD THROUGH THE FORECAST AREA THIS EVENING. A GUSTY EAST CANYON WIND WILL IMPACT TYPICALLY FAVORED PARTS OF THE RIO GRANDE VALLEY LATE THIS AFTERNOON THROUGH THIS EVENING DUE IN PART TO THE FRONT...BUT ALSO TO THUNDERSTORM OUTFLOW BOUNDARIES. THIS MOISTURE WILL STICK AROUND THROUGH FRIDAY WHEN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL RETURN AND THE UPPER HIGH WILL MIGRATE CLOSER TO THE FOUR CORNERS. SATURDAY THE MID LEVEL HIGH PRESSURE CENTER WILL SHIFT MORE SQUARELY OVERHEAD. WITH ABUNDANT MONSOON MOISTURE TRAPPED UNDERNEATH PLENTY OF SLOW MOVING STORMS ARE EXPECTED. SOME CELLS MAY REMAIN STATIONARY AND PRODUCE A LOT OF RAIN. SUNDAY...THE UPPER HIGH WILL SHIFT SOUTHWARD OVER SOUTHERN NM AS AN UPPER TROUGH CROSSES THE CENTRAL ROCKIES. THIS WILL ADD FORCING FOR STRONGER STORMS AND GET THE STORMS MOVING AGAIN...GENERALLY TOWARD THE EAST OR SOUTHEAST. IN THE WAKE OF THE UPPER TROUGH...A MOIST BACK DOOR COLD FRONT IS PROGGED TO PLUNGE SOUTHWESTWARD THROUGH THE AREA PUMPING UP PWATS EVEN MORE ACROSS THE EAST. ANOTHER UPPER TROUGH IS PROGGED TO CROSS THE CENTRAL ROCKIES TUESDAY. MODELS DIVERGE ON THE POSITION OF THE UPPER HIGH TUESDAY THROUGH THE MIDDLE OF NEXT WEEK WITH THE EUROPEAN MODEL SHIFTING IT EAST OF NM AND ALLOWING A MORE TRADITIONAL MONSOON MOISTURE PLUME OVER THE STATE. THE GFS BUILDS THE HIGH BACK OVER NM WITH MONSOON MOISTURE SEEPING NORTHWARD UNDERNEATH. EITHER WAY WETTING STORMS SHOULD CONTINUE...THOUGH THERE COULD BE SOME DRYING IN THE WAKE OF TUESDAYS UPPER TROUGH ACROSS NORTHWEST AREAS. SOME POCKETS OF POOR VENTILATION ARE EXPECTED IN THE VICINITY OF THE CENTRAL MOUNTAIN CHAIN MONDAY...THEN OVER SOUTH CENTRAL AREAS TUESDAY AND SOUTH CENTRAL AND SOUTHWEST AREAS WEDNESDAY. TEMPERATURES WILL TREND DOWNWARD TO NEAR AND BELOW NORMAL FRIDAY AND SATURDAY...UPWARD TO NEAR AND ABOVE NORMAL SUNDAY...THEN BACK DOWN BELOW NORMAL MAINLY ACROSS EASTERN AREAS EARLY NEXT WEEK. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES... NMZ504-506-507-511>515-518-519-521>524-528-529-531>537. &&
Hazardous weather outlook, Jul 2, 5:29 AM MDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 AM MDT THU JUL 2 2015 NMZ501>540-031130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 529 AM MDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH THIS EVENING. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS. STORMS WILL LIKELY PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING FRIDAY THROUGH THE HOLIDAY WEEKEND. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD BECOME LOCALLY HEAVY. LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS IS POSSIBLE. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Jul 2, 1:09 PM MDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 109 PM MDT THU JUL 2 2015 NMZ512-515-022000- WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 109 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORA COUNTY UNTIL 200 PM MDT... AT 109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHACON...OR 14 MILES NORTH OF MORA...MOVING SOUTH/SOUTHEAST AT 5 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOLMAN...CHACON...COYOTE CREEK STATE PARK AND GUADALUPITA. OTHER LOCATIONS AFFECTED INCLUDE UPPER LA JUNTA CAMPGROUND. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3618 10550 3628 10536 3616 10519 3600 10540 TIME...MOT...LOC 1909Z 230DEG 6KT 3619 10538 50
Special weather statement, Jul 2, 2:22 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 222 PM MDT THU JUL 2 2015 NMZ521-522-022045- ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS- 222 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TORRANCE COUNTY UNTIL 245 PM MDT... AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TAJIQUE...OR 11 MILES WEST OF ESTANCIA. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TORREON AND TAJIQUE. OTHER LOCATIONS AFFECTED INCLUDE TAJIQUE CAMPGROUND. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3465 10627 3477 10634 3484 10624 3476 10612 TIME...MOT...LOC 2022Z 325DEG 4KT 3476 10627 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:17 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 118 min |
| Jul 2, 6:25 PM MDT | Areal Flood Advisory | ABQ | Cibola | 110 min |
| Jul 2, 6:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 110 min |
| Jul 2, 7:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 115 min |
| Jul 2, 8:24 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Jul 2, 8:55 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Jul 3, 12:21 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 3, 12:53 PM MDT | Special Weather Statement | ABQ | Taos | 37 min |
| Jul 3, 1:13 PM MDT | Special Weather Statement | ABQ | Taos | 32 min |
| Jul 3, 1:55 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 2 hr |
| Jul 3, 2:08 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jul 3, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 34 min |
| Jul 3, 2:18 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 117 min |
| Jul 3, 2:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jul 3, 2:39 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jul 3, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 16 min |
| Jul 3, 2:50 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| Jul 3, 3:08 PM MDT | Flash Flood Warning | ABQ | Sandoval | 82 min |
| Jul 3, 3:13 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Jul 3, 3:21 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 114 min |
| Jul 3, 3:49 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Jul 3, 5:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.